# SDR AALA990567

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REMOVED DAMAGE BY CUTTING OUT.  INSTALLED DOBULER AND FILLER SRM 51-40-3 DOUBLER MATERIAL 7075-T6 .063 INCH THICK FILLER .050 INCH 7075-T6 FASTENERS (10 EACH) .1875 PROTRUDING HD HI-LOCKS (4) .1875 100 DEGREES COUNTERSUNK HD HI-LOCKS WITH TOTAL 14 INCH THIN ALUM WASHERS CPN 592217.  (M)
